# SDR DALA2020080542715

- Difficulty date: August 3, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 71,779 hours, 27,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT ROWS 1,2 AND 3 INOPERATIVE.   REPLACED BATTERY PACK M730. SYSTEM OPERATION IS NORMAL.
